Show simple item record

dc.contributor.authorAgarwal, R.P.
dc.contributor.authorGrace, S.R.
dc.contributor.authorKiguradze, I.
dc.contributor.authorO'Regan, D.
dc.date.accessioned2018-08-24T08:23:45Z
dc.date.available2018-08-24T08:23:45Z
dc.date.issued2005-02-01
dc.identifier.citationAgarwal, R.P. Grace, S.R.; Kiguradze, I.; O'Regan, D. (2005). Oscillation of functional differential equations. Mathematical and Computer Modelling 41 (4), 417-461
dc.identifier.issn0895-7177
dc.identifier.urihttp://hdl.handle.net/10379/8738
dc.description.abstractSome new criteria for the oscillation of functional differential equations of the form, d/dt[1/a(n-1)(t) d/dt q (t) f (x [g (t)]) = 0, dt a._1 (t) Tt -a,,-2 (t) Tt -al(t) dt are presented in this paper. @ 2005 Elsevier Ltd. All rights reserved.
dc.publisherElsevier BV
dc.relation.ispartofMathematical and Computer Modelling
dc.subjectoscillation
dc.subjectnonoscillation
dc.subjectfunctional
dc.subjectnonlinear
dc.subjectcomparison
dc.subjectdeviating arguments
dc.subjectcriteria
dc.subjectexistence
dc.subjecttheorems
dc.titleOscillation of functional differential equations
dc.typeArticle
dc.identifier.doi10.1016/j.mcm.2004.06.018
dc.local.publishedsourcehttps://doi.org/10.1016/j.mcm.2004.06.018
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record